See Alike in...

Alike App

Browser

karen_s

725d

is anyone dealing with severe changes in balance? taking supplements ???. which ones?. for how long? results?

Top reply
    • Mario123

      700d

      👍

    • Mario123

      700d

      👍

    • Svynne

      718d

      Do exercises standing up Twist both your feet to the left toes are now 45degrees. Now move both your heels spin them so that your moving side ways You will find that you have lost a lot of strength in your feet and ankles. A lot of loss of balance is from the loss of strength in your feet and ankles. By walking sideways using your heels and toes you will regain the loss strength and more confidence in your balance

      • Katymc

        708d

        @Svynne thank you for the tip!

    • Svynne

      718d

      Thanks

    • Svynne

      718d

      I have had Parkinson’s for twenty years. I work out with weights and do physical work like dig drainage ditches on hill sides to work my body and stimulate the muscles that Parkinson’s is trying to take away I am 72 years old I will not lose this fight

    • Powerfull

      725d

      Monday I have to see a Neurologist my previous never pay attention to my feelings every time a make my appointments I waited hours to see her and five minutes to tell me that my illness is going to get worse and need to make plans to find someone that have to take care of me due to tremors and balance and honestly I refuse to give up

    • Powerfull

      725d

      Yes my balance is constantly I fracture my foot 😥

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion